# SDR SWIA2019092746367

- Difficulty date: May 24, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 39,588 hours, 34,719 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH WING UPPER SKIN ACCESS PANEL 540AT'S NUTPLATE RING/CHANNEL IS CHAFED AT MULTIPLE AREAS OF ITS UPPER SURFACE. (C-CHECK) RO: 09/26/2019 BLENDED OUT CHAFEF MARKS ON LH WING UPPER SKIN ACCESS PANEL 540AT RING/CHANNEL IAW REO.
